# SDR AALA202412246282

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 46,504 hours, 19,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 4A EMERGENCY LIGHTS 2EA INOPERATIVE. FOUND LOOSE CONNECTOR UNDER SEAT CUSHION, LOCKED AND TIGHTENNED AS REQUIRED PER WDM 33-51-21.
